| Model Number |
0998-00-3023-55 |
| Medical Device Problem Codes |
Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by fse that during preventive maintenance the cs300 intra-aortic balloon pump (iabp) malfunctioned.No patient involved.No harm reported.The fse reported that machine is not working on battery.Battery was replaced.During evaluation it was also found out that power supply is defective and needs to be replaced.
Additional Manufacturer Narrative
Event site name
kims swastha privite ltd ( kims avi
event site postal code
(b)(6).Upon completion of the investigation into this event a follow up report will be submitted.